# SDR AT0100214

- Difficulty date: July 12, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081691
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND E-PATH LAMP HOLDER ASSEMBLY MISSING AT SEAT ROW 28.  REPLACED HOLDER IAW MM 33-21-27.
